arrow
Volume 19, Number 1
Previous Issue Next Issue

Hiroshi Fujita

J. Comp. Math., 19 (2001), pp. 1-8.

Preview Full PDF 2320 21495 Abstract

Luis Vázquez & Salvador Jiménez

J. Comp. Math., 19 (2001), pp. 9-14.

Preview Full PDF 2158 20886 Abstract

Arieh Iserles

J. Comp. Math., 19 (2001), pp. 15-26.

Preview Full PDF 2273 21199 Abstract

Michal Křížek

J. Comp. Math., 19 (2001), pp. 27-34.

Preview Full PDF 2225 20948 Abstract

Ya-Xiang Yuan

J. Comp. Math., 19 (2001), pp. 35-40.

Preview Full PDF 2273 20847 Abstract

Tao Tang, Wei-Min Xue & Ping-Wen Zhang

J. Comp. Math., 19 (2001), pp. 41-54.

Preview Full PDF 2226 21450 Abstract

Jia-Chang Sun

J. Comp. Math., 19 (2001), pp. 55-66.

Preview Full PDF 2413 21168 Abstract

Ping-Bing Ming & Zhong-Ci Shi

J. Comp. Math., 19 (2001), pp. 67-76.

Preview Full PDF 2374 20745 Abstract

De-Hao Yu & Ji-Ming Wu

J. Comp. Math., 19 (2001), pp. 77-86.

Preview Full PDF 2353 20876 Abstract

Jin-Chao Xu & Lung-An Ying

J. Comp. Math., 19 (2001), pp. 87-100.

Preview Full PDF 2286 20685 Abstract

Ben-Yu Guo & He-Ping Ma

J. Comp. Math., 19 (2001), pp. 101-112.

Preview Full PDF 2279 20952 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard